# SDR AALA20100510TUL16

- Difficulty date: May 10, 2010
- Submitted: September 21, 2010
- Operation: Air carrier
- Aircraft: N594AA
- Make and model: Doug DC-9-83
- Aircraft serial: 53284
- Aircraft time: 59,179 hours, 24,753 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Damaged
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 877 SEAT TRACK NUMBER 6, CORROSION REMOVAL FROM SEAT TRACK LIP BEYOND MM LIMITS.  INSTALLED SEAT TRACK PLUG AND CHANNEL REPAIR PER AARD 53-20-00-10.
